Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : Spline function

Partition Method for Solving Boundary Value Problem Using B-Spline Functions

Bushra E. Kashem

Engineering and Technology Journal, 2009, Volume 27, Issue 11, Pages 2180-2188

This paper is concerned with the approximated solution of linear two-points
boundary value problem (LTPBVP) using Partition method with the aid of B-Spline
functions as basis functions. The result of this method is compared with the exact
solution. Two numerical examples are given for conciliated the results of this method.